mental-health-icon
Feeling weird ater taking nexito 10
I am feeling pain in my legs, stomath,head after taking this medicine for 2 days and my eyes are heavy and watery,and i feel dizziness all the time I have taken nexito10 tablet for 2 days what should i do
243 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi Get your symptoms evaluated again Consult a therapist or psychiatrist to understand diagnosis and get on with treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I would suggest to go for follow up and share the symptoms with your doctor so that he may change the tablet or dosage
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This is unusual side effect.u can consult your psychiatrist to change medication.dont worry there are many other medications available.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.